Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sudden swelling in both lower legs. Taking zyloric. Suggest - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:good mormimg
Doctor:Good morning
Doctor:This is xxxxx here
Doctor:Please proceed with your query
User:i am suffering from swelling in leg suddenly.I am taking medicine for uric acid.
Doctor:May I know which leg and which part of the leg is it and how suddenly did this develop?
User:both the lower legs.this developed today morning.
Doctor:Thank you and what medicine are you taking for the uric acid?
Doctor:Is it just the swelling or have you developed any rash?
User:only swelling. i am taking zyloric 2 tabs a day
Doctor:You need to give some rest to your legs
Doctor:Do not stand for long time
Doctor:Anti-inflammatory medicines like Paracetamol can help you
Doctor:There are better drugs, but these are prescription drugs
Doctor:You need to get them prescribed by your doctor
Doctor:I do not see it as a major health concern
User:thank you
User:Will come back to you in case I need anything
Doctor:Elevation of the legs with crepe bandage helps a lot
User:Good day to you
Doctor:Thank you too
Doctor:Good day to you too
Doctor:Take cae
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor